Thunderstorm Wind, Bienville
- When
- July 13, 1:50 PM CST
- Where
- Bienville County, Ringgold
- Measured
- 52 kt (60 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.333, -93.283
Trees and power lines down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 13, 10:00 AM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1100 AM CDT SAT JUL 13 2002 ONLY ISOLATED CONVECTION ONGOING THIS MORNING. TEMPS ARE RUNNING A LITTLE COOLER THAN THIS TIME YESTERDAY...WHICH SUGGEST CONVECTION MAY TAKE A LITTLE LONGER TO INITIATE. BUT WILL CONTINUE WITH CURRENT POPS...WHICH ARE IN THE SCATTERED CATEGORY. SURFACE BOUNDARY STILL DIFFICULT TO PINPOINT...BUT WIND SHIFT LINE ACROSS SOUTHERN PORTION OF CWA LOOKS LIKE A GOOD LOCATION TO PLACE THE FRONT. HOWEVER...NOT MUCH DIFFERENCE IN DEWPOINTS FROM NORTH TO SOUTH...BUT TEMPS A FEW DEGREES COOLER IN SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. NO UPDATE AT THIS TIME. PREVIOUS NUMBERS... SHV 093/071 091/071 090 5555 MLU 093/071 091/071 090 5555 TXK 091/070 089/071 090 5465 TYR 093/071 089/071 090 5455 LFK 094/072 092/071 090 5455 .SHV...NONE. 14
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-131630- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1030 AM CDT SAT JUL 13 2002 HOT AND HUMID CONDITIONS WILL CONTINUE...WITH SURFACE HEATING AND A WEAK UPPER LEVEL SYSTEM RESULTING IN SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. THE STRONGER STORMS COULD PRODUCE ISOLATED OCCURRENCES OF DAMAGING WINDS...HOWEVER ORGANIZED SEVERE WEATHER IS NOT EXPECTED. ACTIVATION OF EMERGENCY MANAGERS...STORM SPOTTERS...AND SKYWARN NETWORKS...IS NOT ANTICIPATED THROUGH TONIGHT.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees and power lines down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2002Every state in 2002This day in weather historyWarnings in Louisiana, July 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5304890.